Mass equidistribution on the torus in the depth aspect

Yueke Hu Yau Mathematical Sciences Center, Tsinghua University, Beijing, China

Number Theory mathscidoc:2206.24009

Algebra & Number Theory, 14, (4), 927-946, 2020.6
In this paper we prove the equidistribution of the restriction of the mass of automorphic newforms to a nonsplit torus in the depth aspect. This result is better than the current known results on the similar problem in the eigenvalue aspect. The method is relatively elementary and makes use of the known effective QUE result in the depth aspect.
No keywords uploaded!
[ Download ] [ 2022-06-29 14:48:57 uploaded by yueke ] [ 39 downloads ] [ 0 comments ]
@inproceedings{yueke2020mass,
  title={Mass equidistribution on the torus in the depth aspect},
  author={Yueke Hu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220629144857200191485},
  booktitle={Algebra & Number Theory},
  volume={14},
  number={4},
  pages={927-946},
  year={2020},
}
Yueke Hu. Mass equidistribution on the torus in the depth aspect. 2020. Vol. 14. In Algebra & Number Theory. pp.927-946. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220629144857200191485.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved